Urgent Information To Parents - Synthetic Drugs

12 February

We have received an urgent message from East Sussex County Council about a drug that has been supplied to students at another East Sussex Secondary School. It is believed to be synthetic Xanax (Alprazolam). Medical professionals believe the drug may also have contained Fentanyl. This is a man-made drug that mimics the effects of natural opioids such as heroin.

It is reported that this drug may be available in tablet form and is being sold to teenagers very cheaply. The effects of taking this drug may be more damaging than natural opioids and can include dizziness, fainting, hearing loss, loss of consciousness, coma and even death.

We have asked tutors to talk to all classes about this drug and hope that you will too.

We believe that being open and honest about drugs, which may be available in our community, really is the best way to keep our students safe.

Your browser is out-of-date!

Update your browser to view this website correctly. Update my browser now

×